# SDR REXA2024110101338

- Difficulty date: September 2, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Part number: SH670325243
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT INTERFACE - FS280.00 TO FS282.86, BETWEEN STGR17L AND STGR17R CORRODED IN MULTIPLE LOCATIONS. PERFORMED PERMANENT REPAIR CIRCUMFERENTIAL JOINT INTERFACE FS280 - FS282.86 FROM STRINGER 17R TO 17L IAW MHIRJ 670-53-21-2321 REV -- DATED 2023-10-23
